R & E Tinkerbells Little Boutique
Panadol Extra Advance Painkillers, 500mg Paracetamol Tablets with 65mg Caffeine, Pain Relief for Migraines, Headaches, Backache, Joint Pain, Period Pain and Toothache, Pack of 16.
Panadol Extra Advance Painkillers, 500mg Paracetamol Tablets with 65mg Caffeine, Pain Relief for Migraines, Headaches, Backache, Joint Pain, Period Pain and Toothache, Pack of 16.
Couldn't load pickup availability
Product Description
Panadol Extra Advance Tablets are boosted by caffeine to provide powerful pain relief that's more than standard paracetamol. They provide fast and effective relief from tough pains including headache, back pain, cold and flu, aches or fever, dental pain and period pain. Panadol Extra Advance Tablets are patented with unique Optizorb technology, for a faster activation than standard paracetamol, getting to work in as little as 10 minutes. Paracetamol, the active ingredient in Panadol, is recommended by healthcare professionals to help reduce symptoms of pain and fever. Caffeine acts to further help the effectiveness of paracetamol. The tablets are vegan-friendly because they contain no animal derivatives. They can be taken on an empty stomach, do not cause drowsiness and paracetamol leaves your body naturally in 24 hours. Adults (including the elderly), and children aged 16 years and over: take two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: take one tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Not recommended for children under 12 years. Always read the label and if you are concerned speak to a healthcare professional. For tough pain that stops you from feeling like yourself, try Panadol Extra Advance Tablets with Optizorb to help you get back on track. That's one For Panadol. Panadol Extra Advance Tablets. Contain paracetamol. For pain relief. Always read the label. 1. MORE POWERFUL PAIN RELIEF THAN STANDARD PARACETAMOL. The combination of ingredients in Panadol Extra Advance provides up to 37% more potent pain relief than standard paracetamol. 2. GETS TO WORK IN 10 MINUTES. 3. CONTAINS UNIQUE OPTIZORB TECHNOLOGY FOR A FASTER ACTIVATION THAN STANDARD PARACETAMOL.
Ingredients
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg.
Manufacturer Contact Information
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
- MORE POWERFUL PAIN RELIEF THAN STANDARD PARACETAMOL: Panadol Extra Advance Tablets with Optizorb provide you with fast and effective pain relief
- Panadol Extra Advance Tablets. Contain paracetamol. For pain relief. Always read the label.
- HELPS FIGHT TOUGH PAIN: Can be taken to treat migraine, headache, backache, toothache, period pain, joint pain and the aches and pains of cold and flu
- CAN START TO GET TO WORK IN 10 MINS: Based on absorption data, the tablets start to get to work in 10 minutes
- UP TO 37% MORE POTENT PAIN RELIEF: The combination of ingredients, Panadol Extra Advance provides up to 37% more potent pain relief than standard paracetamol
| Brand | Panadol |
| Item weight | 4 Grams |
| Item dimensions L x W x H | 6 x 5 x 9 centimetres |
| Product benefits | Headache Relief |
| Specific uses for product | Headache |
| Number of items | 1 |
| Item form | Tablet |
| Unit count | 16 count |
| Net content count | 16 Count |
Share
